# SDR ASAA2023010921460

- Difficulty date: September 29, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 69,726 hours, 35,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN AFT GALLEY AREA ARE INOP. GROUNDED - YES. REMOVED S/N 117141 AND S/N 85867. REPLACED WITH WORKING BATTERY PACKS.
